# SDR CALA2024070800157

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 107,787 hours, 25,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 701798
- Condition: Damaged
- Location: Lt A/C Pack
- Part time: 816,164 hours, 718,762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DEPARTED DEN WITH 90* TEMPS. JETBRIDGE AIR WAS NOT ADEQUATE TO COOL FD AND CABIN. USED APU AND PACKS. IN FLIGHT, FD AND AFT CABIN TEMPS WHERE IN TH HIGH 80'S. CREW RAN NON-NORMALS CABIN TEMP HOT 2.20.22 STEP 1 THROUGH 29 AND TEMPS DROPPED ABOUT 5* IN ABOUT 30 MINUTES. 3 MONTH HISTORY SHIP HAS NO FD OR CABIN TEMP HISTORY. FOUND CRACK ON SECONDARY HEAT EXCHANGER.  MMSG AUTO EVENT RECORDED WAS FOR FLIGHT DECK TEMP ONLY.  ZONE TEMP AND PACK TEMP CONTROLLERS BITES REVEALED NO ACTIVE OR PREVIOUS FLIGHT FAULTS. NEEDS SECONDARY HEAT EXCHANGER REPLACEMENT REQUESTING MEL FOR LEFT PACK. MANUALLY CLOSE LT PACK FLOW CONTROL VALVE & VERIFIED LT PACK NOT WORKING WITH APU RUNNING PER MEL. LT PACK DEFERRED INOPERATIVE. DEACTIVATED OFF REF MEL 2151A. REMOVED LT PACK HEAT EXCHANGER ASSEMBLY REF AMM 21-51-02-004-001 INSTALATION PERFORMED IAW AMM 21-51-02-404-019 OPS AND LEAK CHECK STILL REQUIRED INSTALLED LT PACK SECONDARY & PRIMARY HEAT EXCHANGER.   MEL CLOSED STICKER REMOVED PERFORMED LEAK CHECK AMD OPS CHECK PER AMM TASK 21-51-02-404-019 . OK TO CONTINUE.
